MathSciNet Relay Station
MathSciNet bibliographic data
MR1228127 (96e:11077) 11G09 (11F70 11R39 22E55)
Laumon, G.; Rapoport, M.; Stuhler, U. ${\scr D}$-elliptic sheaves and the Langlands correspondence. Invent. Math. 113 (1993), no. 2, 217–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement